Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What causes sore throat along with headache and runny nose?

User rating for this question
Excellent
Answered by

ENT Specialist
Practicing since : 2008
Answered : 1354 Questions
Question
Started with sore throat Monday could tell chest was getting tight. Headache, itchy ears runny nose started taking acetaminophen Tuesday and Wednesday today green yellow mucous coming out nose, this afternoon sounded like laryngitis now nose still draining but getting stopped up cannot breathe, some cough and sore throat again. I have mucinex too but don’t know which one to take. Should I make appointment tomorrow with doctor for antibiotics? Do not have fever. From experience this eventually gets to chest.
Mon, 11 Jun 2018 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Priyanka Aggarwal 2 hours later
Brief Answer:
Sore throat with laryngitis

Detailed Answer:
Hi
Welcome to HealthcareMagic and thanks for putting up the query
All the symptoms mentioned by you are due to sore throat. The ear problem is due to eustachian tube blockage caused by throat infection.
It would be better if you can send me the picture of your throat so that I can suggest you better and prescribe you accordingly.
It seems to be a bacterial infection and you need to take antibiotics along with other medicines.
Follow up with the required information.
Take care
Thanks and regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor